AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Sore hip joint
Old
  (#1)
AnaSci's Hillbilly
 
Parker123's Avatar
 
Offline
Posts: 289
Join Date: Aug 2004
Location: Florida
Sore hip joint - 04-28-2005, 08:34 PM

I have noticed that when I do a thigh injection that my hip on the same side I inject on gets sore. At first I thought It was from squats and other leg exercises but now I am seeing more of a trend after thigh injections. Does this happen to anyone else? I wouldnt bring it up but I'm talking really fucking sore to the point walking is painful. Site injections anywhere else cause no problems. Primarily test cyp or test 350 are the injectables used. Common sense tells me to just stop injecting that spot but I love the ease of a leg shot. It may be an old man thing, I'm 39. Any comments would be helpful.


"If the mind can believe it, then the body can acheive it"
   
Reply With Quote
Old
  (#2)
AnaSCI MEMBER
 
Offline
Posts: 12
Join Date: Apr 2005
Location: md
04-28-2005, 08:58 PM

Quote:
Originally Posted by Parker123
I have noticed that when I do a thigh injection that my hip on the same side I inject on gets sore. At first I thought It was from squats and other leg exercises but now I am seeing more of a trend after thigh injections. Does this happen to anyone else? I wouldnt bring it up but I'm talking really fucking sore to the point walking is painful. Site injections anywhere else cause no problems. Primarily test cyp or test 350 are the injectables used. Common sense tells me to just stop injecting that spot but I love the ease of a leg shot. It may be an old man thing, I'm 39. Any comments would be helpful.
Seems like you need to adjust how you shoot in the thigh. If you are using a t-350 thats highly concentrated and i know t-400 hurst like a bitch . Kind of wierd you dont get pain anywhere else when you inject. Make sure you inject slow and you could possible warm the oil up by running the dart or vial under hot water. What brand are you shooting?
   
Reply With Quote
Old
  (#3)
AnaSci's Hillbilly
 
Parker123's Avatar
 
Offline
Posts: 289
Join Date: Aug 2004
Location: Florida
04-28-2005, 10:51 PM

Quote:
Originally Posted by deez
Seems like you need to adjust how you shoot in the thigh. If you are using a t-350 thats highly concentrated and i know t-400 hurst like a bitch . Kind of wierd you dont get pain anywhere else when you inject. Make sure you inject slow and you could possible warm the oil up by running the dart or vial under hot water. What brand are you shooting?
Its not painful at the site of the injection, it hurts in my hip joint on the leg that I inject. Almost like the joint dried up and free motion is painful. Then it slowly goes away after a few weeks. Maybe my legs are about to fall off.


"If the mind can believe it, then the body can acheive it"
   
Reply With Quote
Old
  (#4)
AnaSci's Hillbilly
 
Parker123's Avatar
 
Offline
Posts: 289
Join Date: Aug 2004
Location: Florida
04-29-2005, 01:18 PM

buamparoo


"If the mind can believe it, then the body can acheive it"
   
Reply With Quote
Old
  (#5)
Registered User
 
max lift's Avatar
 
Offline
Posts: 810
Join Date: Feb 2005
Location: canada
04-29-2005, 01:39 PM

mabie switch to your delts or gluts and see if that clears up your problem mabie you are putting it close to a nerve or somthing , by the way love your avatar
   
Reply With Quote
Old
  (#6)
AnaSci's Hillbilly
 
Parker123's Avatar
 
Offline
Posts: 289
Join Date: Aug 2004
Location: Florida
04-29-2005, 06:02 PM

Quote:
Originally Posted by max lift
mabie switch to your delts or gluts and see if that clears up your problem mabie you are putting it close to a nerve or somthing , by the way love your avatar
I think our avatars should hook up in the xxx forum


"If the mind can believe it, then the body can acheive it"
   
Reply With Quote
Old
  (#7)
Registered User
 
Ironaddict's Avatar
 
Offline
Posts: 238
Join Date: Apr 2005
Location: In my own world
04-29-2005, 06:18 PM

Park your Avatar is just "Sick Hot" If I could just have her for one night Oh lord she'd be pregnant with twins. Bro shoot the medial deltoid or glutes. Hitting the delts always gives that site enhancement look.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 03:45 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.